# SDR SWAA2019072935314

- Difficulty date: June 20, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 GALLEY EXIT LIGHT WIRE MISSING CONNECTOR.  R&R LIGHT IAW AMM.
